Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On asymptotic behaviors of analytic mappings on the Martin boundary

Author: Mikio Niimura
Journal: Proc. Amer. Math. Soc. 53 (1975), 133-136
MSC: Primary 30A72
MathSciNet review: 0379847
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some generalizations of the analogue of Collingwood and Cartwright in the large of Iversen's theorem are given.

References [Enhancements On Off] (What's this?)

  • [1] E. F. Collingwood and M. L. Cartwright, Boundary theorems for a function meromorphic in the unit circle, Acta Math. 87 (1952), 83-146. MR 14, 260. MR 0050010 (14:260e)
  • [2] C. Constantinescu and A. Cornea, Ideale Ränder Riemannscher Flächen, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 32, Springer-Verlag, Berlin, 1963. MR 28 #3151. MR 0159935 (28:3151)
  • [3] M. Heins, Lindelöfian maps, Ann. of Math (2) 62 (1955), 418-446. MR 17, 726. MR 0075311 (17:726c)
  • [4] K. Noshiro, On the theory of the cluster sets of analytic functions, Fac. Sci. Hokkaido Imperial Univ. 6 (1937), 217-231.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A72

Retrieve articles in all journals with MSC: 30A72

Additional Information

Keywords: Asymptotic point, Iversen's theorem, analytic mapping, compactification
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society